# SDR C2XA97BT061

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N97841
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Part number: S5357840000100
- Condition: Broken
- Location: Rt Mlg Actuator
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - FLT 3455 - INBOUND TO NEWARK UPON GEAR EXTENSION, RIGHT HAND MAIN LANDING GEAR EXTENDED WITH A LOUD BANG.  AIRCRAFT LANDED NORMALLY.  MAINTENANCE FOUND RT MLG ACTUATOR ATTACH BRACKET SHEARED OFF AND ACTUATOR HANGING FREELY.  ACTUATOR REMOVED, GEAR PINNED DOWN, AND AIRCRAFT FERRIED TO BTV FOR REPAIRS.  MAINTENANCE REMOVED AND REPLACED THE BRACKET AND ACTUATOR, AND RETURNED THE AIRCRAFT TO SERVICE.  ACFT TT:  12,132.4 HOURS.  ACFT CYCLES, 13,314.  (X)
